On the properties of a differential operator with a multiple turning point
Differencialʹnye uravneniâ, Tome 23 (1987) no. 6, pp. 993-999
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_6_a7,
author = {A. A. Stakun},
title = {On the properties of a differential operator with a multiple turning point},
journal = {Differencialʹnye uravneni\^a},
pages = {993--999},
year = {1987},
volume = {23},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_6_a7/}
}
A. A. Stakun. On the properties of a differential operator with a multiple turning point. Differencialʹnye uravneniâ, Tome 23 (1987) no. 6, pp. 993-999. http://geodesic.mathdoc.fr/item/DE_1987_23_6_a7/